Symplectic reduction and Riemann-Roch for circle actions. Duistermaat, H.; Guillemin, V.; Meinrenken, E.; and Wu, S. Mathematical Research Letters, 2(3):259–266, May, 1995.
Symplectic reduction and Riemann-Roch for circle actions [link]Paper  doi  abstract   bibtex   
International Press of Boston - publishers of scholarly mathematical and scientific journals and books
@article{duistermaat_symplectic_1995,
	title = {Symplectic reduction and {Riemann}-{Roch} for circle actions},
	volume = {2},
	issn = {1945-001X},
	url = {https://www.intlpress.com/site/pub/pages/journals/items/mrl/content/vols/0002/0003/a003/index.html},
	doi = {10.4310/MRL.1995.v2.n3.a3},
	abstract = {International Press of Boston - publishers of scholarly mathematical and scientific journals and books},
	language = {EN},
	number = {3},
	urldate = {2019-07-31},
	journal = {Mathematical Research Letters},
	author = {Duistermaat, Hans and Guillemin, Victor and Meinrenken, Eckhard and Wu, Siye},
	month = may,
	year = {1995},
	pages = {259--266}
}
Downloads: 0